Acta Universitatis Matthiae Belii series Mathematics
 
Printed edition
 
  Volume 1   (1993)
  Volume 2   (1994)
  Volume 3   (1995)
  Volume 4   (1996)
  Volume 5   (1997)
  Volume 6   (1998)
  Volume 7   (1999)
  Volume 8   (2000)
  Volume 9   (2001)
  Volume 10  (2003)
  Volume 11  (2004)
  Volume 12  (2005)
  Volume 13  (2006)
  Volume 14  (2007)
  Volume 15  (2009)
  Volume 16  (2010)
  Volume 17  (2010)
  Volume 18  (2011)
  Volume 19  (2011)
  Volume 20  (2012)
  Volume 21  (2013)
  Volume 22  (2014)
  Volume 23  (2015)
  Volume 24  (2016)
Acta Univ. M. Belii ser. Mathematics 18 (2011), pp. 7-16. Download full version Download PDF PDF (766 KB)
Received on 20. July 2010
Last revision on 6. October 2010
Accepted on 7. October 2010
Published online on 18. May 2011

A Confidence Interval for the Probability Difference of Overall Treatment Effect - Simulation Study
by Pavla Dokoupilová

Abstract
Keywords
multicenter trial, confidence interval, probability of success, linear model with random effects.
Mathematics Subject Classification
(2010) 62P10.
BibTeX reference
@ARTICLE{aumb1801,
  author = {Pavla Dokoupilová},
  title = {A Confidence Interval for the Probability Difference of Overall Treatment Effect - Simulation Study},
  journal = {Acta Univ. M. Belii, ser. Math.},
  year = {2011},
  volume = {18},
  pages = {7--16},
  isbn = {978-80-557-0160-8}
}



 
Online edition
 
  Issue 2013  
  Issue 2014  
  Issue 2015  
  Issue 2016